ON ϵ–PARA SASAKIAN MANIFOLDS ADMITTING ∗–CONFORMAL η–RICCI SOLITONS
Öz
Anahtar Kelimeler
Kaynakça
- A. Bejancu and K.L. Duggal, Real hypersurfaces of indefinite Kaehler manifolds, Int. J. Math. Math. Sci., 16(3), 545-556 (1993).
- A.E. Fischer, An introduction to conformal Ricci flow, Class. Quantum Grav., 21(3), 171-218 (2004).
- A. Haseeb and R. Prasad, ∗-conformal η-Ricci solitons in ϵ-Kenmotsu manifolds, Publications De L’Institut Mathematique, 108(122), 91-102 (2020).
- A. Haseeb and U.C. De, η-Ricci solitons in ϵ-Kenmotsu manifolds, J. Geom., 110, no. 2, Paper No. 34, 12 pages (2019).
- A. M. Blaga, S.Y. Perktas, B.E. Acet and F.E. Erdogan, η-Ricci solitons in ϵ-almost paracontact metric manifolds, Glasnik Matematicki, 53(1), 205-220 (2018).
- A. Yildiz, U.C. De and E. Ata, On a type of Lorentzian para-Sasakian manifolds, Math. Reports, 16(66)(1), 61-67 (2014).
- D. Dey and P. Majhi, Almost Kenmotsu metric as conformal Ricci soliton, Conform. Geom. Dyn., 23, 105-116 (2019).
- D.E. Blair, Riemannian Geometry of Contact and Symplectic Manifolds, second ed., vol. 203 of Progress in Mathematics. Birkhauser Boston, Inc., Boston, MA, (2010).
Ayrıntılar
Birincil Dil
İngilizce
Konular
Cebirsel ve Diferansiyel Geometri
Bölüm
Araştırma Makalesi
Yazarlar
Oğuzhan Bahadır
0000-0001-5054-8865
Türkiye
Yayımlanma Tarihi
25 Ekim 2026
Gönderilme Tarihi
17 Kasım 2025
Kabul Tarihi
20 Haziran 2026
Yayımlandığı Sayı
Yıl 2026 Cilt: 9 Sayı: 2